On fractional Leibniz rule for dirichlet laplacian in exterior domain

    研究成果: Article

    抄録

    The goal of the work is to verify the fractional Leibniz rule for Dirichlet Laplacian in the exterior domain of a compact set. The key point is the proof of gradient estimates for the Dirichlet problem of the heat equation in the exterior domain. Our results describe the time decay rates of the derivatives of solutions to the Dirichlet problem.

    元の言語English
    ページ(範囲)1101-1115
    ページ数15
    ジャーナルDiscrete and Continuous Dynamical Systems- Series A
    39
    発行部数2
    DOI
    出版物ステータスPublished - 2019 2 1

    Fingerprint

    Leibniz' rule
    Dirichlet Laplacian
    Exterior Domain
    Dirichlet Problem
    Fractional
    Derivatives
    Gradient Estimate
    Decay Rate
    Compact Set
    Heat Equation
    Verify
    Derivative
    Hot Temperature

    Keywords

      ASJC Scopus subject areas

      • Analysis
      • Discrete Mathematics and Combinatorics
      • Applied Mathematics

      これを引用

      @article{ce1afa4c89c44296aef32b665a0405c9,
      title = "On fractional Leibniz rule for dirichlet laplacian in exterior domain",
      abstract = "The goal of the work is to verify the fractional Leibniz rule for Dirichlet Laplacian in the exterior domain of a compact set. The key point is the proof of gradient estimates for the Dirichlet problem of the heat equation in the exterior domain. Our results describe the time decay rates of the derivatives of solutions to the Dirichlet problem.",
      keywords = "Dirichlet problem, Exterior domains, Fractional Leibniz rule, Gradient estimates, Heat equations",
      author = "Gueorguiev, {Vladimir Simeonov} and Koichi Taniguchi",
      year = "2019",
      month = "2",
      day = "1",
      doi = "10.3934/dcds.2019046",
      language = "English",
      volume = "39",
      pages = "1101--1115",
      journal = "Discrete and Continuous Dynamical Systems- Series A",
      issn = "1078-0947",
      publisher = "Southwest Missouri State University",
      number = "2",

      }

      TY - JOUR

      T1 - On fractional Leibniz rule for dirichlet laplacian in exterior domain

      AU - Gueorguiev, Vladimir Simeonov

      AU - Taniguchi, Koichi

      PY - 2019/2/1

      Y1 - 2019/2/1

      N2 - The goal of the work is to verify the fractional Leibniz rule for Dirichlet Laplacian in the exterior domain of a compact set. The key point is the proof of gradient estimates for the Dirichlet problem of the heat equation in the exterior domain. Our results describe the time decay rates of the derivatives of solutions to the Dirichlet problem.

      AB - The goal of the work is to verify the fractional Leibniz rule for Dirichlet Laplacian in the exterior domain of a compact set. The key point is the proof of gradient estimates for the Dirichlet problem of the heat equation in the exterior domain. Our results describe the time decay rates of the derivatives of solutions to the Dirichlet problem.

      KW - Dirichlet problem

      KW - Exterior domains

      KW - Fractional Leibniz rule

      KW - Gradient estimates

      KW - Heat equations

      UR - http://www.scopus.com/inward/record.url?scp=85056459794&partnerID=8YFLogxK

      UR - http://www.scopus.com/inward/citedby.url?scp=85056459794&partnerID=8YFLogxK

      U2 - 10.3934/dcds.2019046

      DO - 10.3934/dcds.2019046

      M3 - Article

      VL - 39

      SP - 1101

      EP - 1115

      JO - Discrete and Continuous Dynamical Systems- Series A

      JF - Discrete and Continuous Dynamical Systems- Series A

      SN - 1078-0947

      IS - 2

      ER -